Подписаться
Pietro Cerone
Pietro Cerone
Подтвержден адрес электронной почты в домене latrobe.edu.au
Название
Процитировано
Процитировано
Год
On Simpson's inequality and applications
SS Dragomir, RP Agarwal, P Cerone
RGMIA research report collection 2 (3), 1999
3711999
Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense
M Alomari, M Darus, SS Dragomir, P Cerone
Applied mathematics letters 23 (9), 1071-1076, 2010
3032010
A refinement of the Gr"{u} ss inequality and applications
P Cerone, SS Dragomir
Tamkang Journal of Mathematics 38 (1), 37-49, 2007
2262007
Trapezoidal-type rules from an inequalities point of view
P Cerone, SS Dragomir
Handbook of analytic computational methods in applied mathematics, 65-134, 2019
2122019
Some ostrowski type inequalities for π-τιμε differentiable mappings and applications
P Cerone, SS Dragomir, J Roumeliotis
Demonstratio Mathematica 32 (4), 697-712, 1999
1831999
A new generalization of Ostrowski's integral inequality for mappings whose derivatives are bounded and applications in numerical integration and for special means
SS Dragomir, P Cerone, J Roumeliotis
Applied Mathematics Letters 13 (1), 19-25, 2000
1712000
Midpoint-type rules from an inequalities point of view
P Cerone, SS Dragomir
Handbook of analytic-computational methods in applied mathematics, 135-200, 2000
165*2000
Some new Ostrowski-type bounds for the Cebyšev functional and applications
P Cerone, SS Dragomir
J. Math. Inequal 8 (1), 159-170, 2014
1452014
A generalized trapezoid inequality for functions of bounded variation
P Cerone, SS Dragomir, CEM Pearce
Turkish Journal of Mathematics 24 (2), 147-163, 2000
1392000
Some new Ostrowski-type bounds for the Cebyšev functional and applications
P Cerone, SS Dragomir
J. Math. Inequal 8 (1), 159-170, 2014
1352014
Some remarks on the trapezoid rule in numerical integration
SS Dragomir, P Cerone, A Sofo
RGMIA research report collection 2 (5), 1999
1201999
Ostrowski type inequalities for functions whose derivatives satisfy certain convexity assumptions
P Cerone, SS Dragomir
Demonstratio Mathematica 37 (2), 299-308, 2004
1102004
Mathematical inequalities: a perspective
P Cerone, SS Dragomir
CRC Press, 2010
1032010
New bounds for the three-point rule involving the Riemann-Stieltjes integral
P Cerone, SS Dragomir
Advances In Statistics, Combinatorics And Related Areas: Selected Papers …, 2002
1012002
A weighted version of Ostrowski inequality for mappings of Holder type and applications in numerical analysis
SS Dragomir, P Cerone, J Roumeliotis, S Wang
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 1999
961999
On Ostrowski type inequalities for Stieltjes integrals with absolutely continuous integrands and integrators of bounded variation
P Cerone, WS Cheung, SS Dragomir
Computers & Mathematics with Applications 54 (2), 183-191, 2007
932007
An inequality of Ostrowski type for mappings whose second derivatives are bounded and applications
P Cerone, SS Dragomir, J Roumeliotis
RGMIA research report collection 1 (1), 1998
921998
New bounds for the Čebyšev functional
P Cerone, SS Dragomir
Applied mathematics letters 18 (6), 603-611, 2005
912005
On integral forms of generalised Mathieu series
P Cerone, CT Lenard
J. Inequal. Pure Appl. Math 4 (5), 1-11, 2003
852003
An inequality of the Ostrowski type for double integrals and applications for cubature formulae
SS Dragomir, P Cerone, NS Barnett, J Roumeliotis
RGMIA research report collection 2 (6), 1999
831999
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20